MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0225
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Emotional Changes (1831); Bone Fracture(s) (1870); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-01141 d10 concomitant devices: (b)(6) 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.(b)(6) 200-07-29 - advanced patella 29m 3 peg implant.Multiple mdr reports were filed for this event, please see associated reports:1038671-2023-01141.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 59 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, pain, swelling/ edema, bone fracture(s), emotional changes, ambulation or postural difficulties, joint effusion and joint laxity.Revision surgery operative notes were provided.Revision operative report of 28 dec 2022- revised to competitor¿s devices.Postoperative diagnosis: failed left total knee arthroplasty secondary to a recalled polyethylene insert and femoral loosening.Radiographs showed a possible radiolucency developing under the femoral component.Infection workup was negative.Procedure: there was synovitis with brown staining of the synovial tissue and particulate debris deposited in the medial and lateral gutters.The patellar button was well fixed and in good condition, it was retained.There was no gross wear or damage to the polyethylene.The patient was awoken from anesthesia and transferred to the recovery room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21106419
Report Number1038671-2025-00158
Device Sequence Number8656068
Product Code JWH
UDI-Device Identifier10885862314420
UDI-Public10885862314420
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date01/08/2025
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale